# SDR DALA2017053004316

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 598-617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CUSP WEB BETWEEN LBL 54 - 60, BS 598 - 617 UPPER AND LOWER SURFACES.  THE CUSP WEB WAS REPAIRED IAW SRM 51-41-02, 53-00-55-2R-4, AND 51-10-04, PAR 37, REPAIR 4.
